Turkish Journal of Mathematics
A compact Riemann surface X of genus g is called an (M-1)-surface if it admits an anticonformal involution that fixes g simple closed curves, the second maximum number by Harnack's theorem. If X also admits an automorphism of order g which cyclically permutes these g curves, then we shall call X an (M-1)-surface with the M-property. In this paper we investigate the automorphism groups of (M-1)-surfaces with the M-property.
Riemann surface, (M-1)-surface.
MELEKOĞLU, ADNAN (2003) "Automorphism Groups of (M-1)-surfaces with the M-property," Turkish Journal of Mathematics: Vol. 27: No. 3, Article 1. Available at: https://journals.tubitak.gov.tr/math/vol27/iss3/1